MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM; INTRAVASCULAR ADMINISTRATION SET
Model Number 24601-B007T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported bd alaris pump module smartsite texium low sorbing infusion set cracked.The following information was provided by the initial reporter: isd-tubing infusion set-24601-b007t-cracked tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Possible lot numbers.D4: medical device lot #: 21105390, d4: medical device expiration date: 07-oct-2024, h4: device manufacture date: 07-oct-21.D4: medical device lot #: 21115256, d4: medical device expiration date: 09-nov-2024, h4: device manufacture date: 09-nov-2021.D4: medical device lot #: 21125162, d4: medical device expiration date: 03-dec-2024, h4: device manufacture date: 03-dec-2021.D4: medical device lot #: 22045387, d4: medical device expiration date: 04-apr-2024, h4: device manufacture date: 04-apr-2021.The following fields were updated due to additional information: d9: device available for eval yes, d9: returned to manufacturer on: 11-apr-2022.Investigation summary: one sample of primary infusion set 24601-b007t, along with a unidentified secondary infusion set connected to the most proximal y-site smartsite of the primary infusion set.The customer complaint of component damage - leak, could not be verified by evaluation of the infusion set.Visual inspection of the infusion sets were conducted to determine if there were any cracks or broken components in the assemblies submitted.There was no visible evidence of damage or broken components to the infusion sets.The primary infusion set was primed with clear saline solution, and the secondary set was primed with dyed water.The secondary set was then connected to the primary infusion set.In addition, a sample smartsite was connected to the distal texium connector to allow for flow through the entire assembly.The secondary set infusion bag was set approximately 9 inches higher than the primary infusion bag to allow for flow from both the primary and secondary infusion bag.The infusion rate was set at 125 ml/hr and allowed to run for 1/2 hour.There were no noticeable leaks from the infusion sets.The infusions sets were then disconnected and an underwater leakage test was conducted on infusion set 24601-b007t.The set was clamped with a hemostat clamp just after the check valve to not damage the infusion set, and the distal end connection was capped.Five pounds per square inch of pressure was then introduced into the infusion set using air through the y-site smartsite closest to the check valve, and the entire infusion set was placed approximately 1 inch under water.There were no bubbles formed during the underwater leakage test during a 5 minute time period.A device history record review for model 24601-b007t lot number 21105390 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 24601-b007t lot number 21115256 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 24601-b007t lot number 21125162 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 24601-b007t lot number 22045387 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.No root cause can be determined because the reported failure could not be replicated.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14160592
Report Number9616066-2022-00436
Device Sequence Number16880472
Product Code FPA
UDI-Device Identifier50885403240957
UDI-Public50885403240957
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24601-B007T
Device Catalogue Number24601-B007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown